# SDR 96FDEA01091

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1336-1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0664 AND 042, CORROSION ON BEAM AT WL 235 RBL 15.5 TO 18.5 LOWER SIDE BS 1336 TO 1342.
